Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 25, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jan 22, 2012, 9:51 PM CST for Bradley County, Drew County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2012, 9:51 PM CST (03:51 UTC)
- Expired
- Jan 22, 2012, 10:15 PM CST
- In force
- 24 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Bradley County, AR, Drew County, AR
The radar
The Little Rock radar (KLZK), 174 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 5:16 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
035
WUUS54 KLZK 230351
SVRLZK
ARC011-043-230415-
/O.NEW.KLZK.SV.W.0025.120123T0351Z-120123T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
951 PM CST SUN JAN 22 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
SOUTHERN DREW COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 1015 PM CST
* AT 949 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF BLANCHTON...OR 11 MILES NORTHWEST OF WEST CROSSETT...AND
MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
SCIPIO... LONGVIEW... LADELLE...
INGALLS... BLANCHTON... VICK...
VALLEY... PLEASANT GROVE... MARSDEN...
LACEY... JOHNSVILLE... ENON...
COLLINS... VALLEY JUNCTION... TOWNSEND LAKE...
SMEARNY... SHADY GROVE... SEVEN DEVILS SWAMP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3320 9219 3321 9223 3325 9224 3327 9230
3325 9232 3328 9235 3368 9163 3338 9148
3339 9197 3331 9197 3323 9208 3321 9208
3320 9213 3317 9212 3315 9215
TIME...MOT...LOC 0351Z 246DEG 56KT 3325 9215
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 5:28 PM CST, 4 hours 23 minutes earlier.
Area forecast discussion, Jan 22, 5:28 PM CST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 528 PM CST SUN JAN 22 2012 .DISCUSSION... UPDATED FOR 00Z AVIATION DISCUSSION BELOW...AS WELL AS UPDATED ZONES/FORECAST FOR TORNADO WATCH #5 AND NEAR TERM TEMP/DEWPT TRENDS. && .AVIATION... PERSISTENT FOG AND LOW CIGS HAVE CONTINUED ACROSS PORTIONS OF THE STATE...MAINLY LOCATIONS ALONG AND NORTH OF THE WARM FRONT. THIS FRONT WAS PUSHING NORTH INTO NERN SECTIONS OF THE STATE. TERMINALS HOT...HRO AND BPK HAVE SEEN THE WORST CONDITIONS SO FAR. OTHER SITES HAVE SEEN IMPROVING CONDITIONS...BUT THAT ALSO MEANS TSRA POTENTIAL IS INCREASING AS TEMPS HAVE WARMED SIGNIFICANTLY. HAVE MENTIONED TSRA AT THE CENTRAL AND SRN SITES...AND VCSH AT NRN SITES. THUNDERSTORM POTENTIAL AND THE LOW CIGS AND VIS WILL DECREASE SIGNIFICANTLY AS THE COLD FRONT SURGES EAST ACROSS THE STATE OVERNIGHT. EXPECT BREEZY WEST AND NW WINDS BEHIND THE FRONT...AND CLEARING SKIES THROUGH MON MORNING. WINDS SHOULD CALM DOWN DURING MON AFTERNOON AS HIGH PRESSURE MOVES OVER THE STATE. && .PREV DISCUSSION... /ISSUED 225 PM CST SUN JAN 22 2012/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NOT A LOT OF VALUE CAN BE ADDED AT THIS TIME AS CURRENT FORECAST SEEMS TO HAVE A GOOD HANDLE ON OVERALL SITUATION. MODELS AGREE THAT AN OVERALL PROGRESSIVE PATTERN WILL CONTINUE THROUGH THE PERIOD WITH A COUPLE OF SYSTEMS TO DEAL WITH. MODEL DIFFERENCES ARE NOT ENOUGH THAT ONE MODEL SOLUTION CAN BE FAVORED OVER ANOTHER SO THE MIDDLE OF THE ROAD APPROACH WILL BE USED ONCE AGAIN. POSSIBLE SEVERE WEATHER EVENT STILL ON TRACK FOR LATE THIS AFTERNOON AND EARLY THIS EVENING OVER THE EASTERN HALF OF THE STATE WITH MAIN IMPACT AREA ACROSS THE EASTERN TWO ROWS OF COUNTIES IN THE LITTLE ROCK COUNTY WARNING AREA. A LARGE AND INTENSE TROUGH IS CLEARLY VISIBLE OVER THE CENTRAL AND SOUTHERN HIGH PLAINS AT THIS TIME. SYSTEM WILL CONTINUE TO EJECT TO THE EAST...TAKING ON MORE OF A NEGATIVE TILT AS IT DOES. SYSTEM WILL BE ACCOMPANIED BY STRONG JET STREAK AND SIGNIFICANT HEIGHT FALLS AS IT KICKS OUT. STRONG SURFACE REFLECTION IS LOCATED OVER EASTERN KANSAS AT THIS TIME AND EXPECTED TO RACE OFF TO THE NORTHEAST AND DRAG A COLD FRONT ACROSS THE STATE THIS EVENING. ALL SIGNS CONTINUE TO POINT TOWARDS CONVECTIVE DEVELOPMENT AHEAD OF THIS FRONT OVER EASTERN ARKANSAS LATE THIS AFTERNOON. STORMS THAT DEVELOP SHOULD QUICKLY BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL THREATS. THE QUESTION REMAINS IF THE CONVECTION ORGANIZES QUICK ENOUGH TO PROVIDE A SIGNIFICANT SEVERE THREAT OR IF THE MAIN THREAT WILL BE A BIT FURTHER EAST. LOW CLOUDS AND FOG MAY ALSO INHIBIT STORM DEVELOPMENT OVER SOME OF THE COUNTRY WARNING AREA UNTIL LATER ON BUT WARM FRONT ADVANCING FROM THE SOUTH EXPECTED TO CLEAR US OUT AND INTRODUCE DEEP GULF MOISTURE. MODELS REMAIN CONSISTENT IN DEVELOPING DISCREET STORMS LATE THIS AFTERNOON AND EARLY EVENING BEFORE CELLS MERGE INTO A LINE AND RACE EAST. CURRENT CURRENT THINKING IS THAT AREAS EAST OF US67/167 CORRIDOR COULD SEE AT LEAST ISOLATED SEVERE THUNDERSTORMS THIS EVENING. THE COLD FRONT WILL CLEAR THE STATE BY AROUND MIDNIGHT TONIGHT...TAKING THE STORM THREAT WITH IT. GRADIENT WINDS WILL REMAIN HIGH ENOUGH THAT A LAKE WIND ADVISORY WILL BE NEEDED TONIGHT. QUASI ZONAL FLOW AND HIGH PRESSURE WILL PROVIDE A MILD AND DRY MONDAY BEFORE THE NEXT DEEP PACIFIC TROUGH...EXPECTED TO BE OVER THE GREAT BASIN LATE MONDAY COMES INTO PLAY. MODELS REMAIN CONSISTENT IN CARVING OUT AN UPPER LOW AND PLACING IT NEAR EL PASO BY THE END OF TUESDAY. A MOIST LOW LEVEL AIR MASS RETURNS AND OVERRUNS A WARM FRONT STRETCHED ALONG THE GULF COAST TUESDAY NIGHT AND WEDNESDAY AS LOW PRESSURE PASSES TO THE SOUTH. RAIN WILL TAPER OFF WEDNESDAY NIGHT BUT SOME AREAS COULD SEE LOCALLY HEAVY AMOUNTS. OVERALL THE MAX/MAV TEMPS LOOK REASONABLE AND ARE GENERALLY ACCEPTED. LONG TERM...THURSDAY THROUGH SUNDAY SPLIT FLOW WILL CONTINUE INTO THE EXTENDED...WITH MODELS SLOWER IN MOVING UPPER SYSTEM AWAY FROM THE STATE. ANOTHER WEAK SYSTEM/COLD FRONT WILL MOVE THROUGH ON FRIDAY/EARLY SATURDAY...AND INTRODUCED SMALL RAIN CHANCES. HIGH PRESSURE WILL THEN MOVE IN...WITH DRY CONDITIONS TO CLOSE OUT THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 39 56 32 57 / 60 0 0 10 CAMDEN AR 41 63 38 65 / 40 0 0 10 HARRISON AR 34 55 31 58 / 20 0 0 10 HOT SPRINGS AR 39 60 34 63 / 30 0 0 10 LITTLE ROCK AR 40 59 34 61 / 50 0 0 10 MONTICELLO AR 43 62 38 65 / 70 0 0 10 MOUNT IDA AR 38 61 34 63 / 20 0 0 10 MOUNTAIN HOME AR 36 55 31 57 / 30 0 0 10 NEWPORT AR 40 56 33 57 / 70 0 0 10 PINE BLUFF AR 42 60 37 63 / 60 0 0 10 RUSSELLVILLE AR 36 58 32 60 / 20 0 0 10 SEARCY AR 40 57 33 59 / 60 0 0 10 STUTTGART AR 42 59 36 61 / 70 0 0 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 3 AM CST MONDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...62
Hazardous weather outlook, Jan 22, 8:30 PM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 830 PM CST SUN JAN 22 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 830 PM CST SUN JAN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT SHOWERS AND THUNDERSTORMS ERUPTED EARLY THIS EVENING AS EXPLOSIVE CONVECTION DEVELOPED IN ADVANCE OF A STRONG UPPER LEVEL TROF. MANY SEVERE WARNINGS WERE ISSUED FOR THIS ACTIVITY ACROSS CENTRAL AND EASTERN ARKANSAS WITH NUMEROUS REPORTS OF LARGE HAIL RECEIVED. SEVERAL STORMS ALSO BECAME TORNADIC WITH SEVERAL WARNINGS ISSUED. DAMAGE OCCURRED TO THE NORTH OF FORDYCE BUT NO INJURIES WERE REPORTED. PLEASE REFER TO THE LOCAL STORM REPORT PRODUCT FOR ADDITIONAL INFORMATION. SHOWERS AND THUNDERSTORMS HAVE PUSHED OFF INTO EASTERN AND SOUTHERN ARKANSAS AT THIS TIME. STRONG STORMS WILL REMAIN POSSIBLE FOR THE NEXT SEVERAL HOURS AS THE ENTIRE STORM SYSTEM MOVES TO THE EAST. LARGE HAIL AND DAMAGING WINDS WILL REMAIN POSSIBLE WITH ANY STORM AND TORNADOES WILL REMAIN POSSIBLE THIS EVENING. THE ASSOCIATED COLD FRONT IS STILL WELL OFF TO THE WEST AND EXPECTED TO SWEEP THROUGH THE STATE BEFORE MIDNIGHT TAKING ALL PRECIPITATION WITH IT. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR CENTRAL AND EASTERN ARKANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT STORM SYSTEM WILL LIKELY AFFECT ARKANSAS AROUND MID WEEK WITH RENEWED CHANCES FOR RAIN AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING DUE TO THE SEVERE WEATHER THREAT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Local storm report, Jan 22, 8:43 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
843 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TORNADO 4 NW DE WITT 34.33N 91.39W
01/22/2012 ARKANSAS AR STORM CHASER
TORNADO REPORTED ON THE GROUND BY STORM CHASERS 4 MILES
NORTHWEST OF DE WITT.
&&
56Local storm report, Jan 22, 8:45 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
845 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TORNADO 1 W BURKS 34.30N 91.42W
01/22/2012 ARKANSAS AR STORM CHASER
TORNADO REPORTED ON THE GROUND 1 MILE WEST OF BURKS.
&&
56Local storm report, Jan 22, 8:46 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
846 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TORNADO 4 NW DE WITT 34.33N 91.39W
01/22/2012 ARKANSAS AR STORM CHASER
TORNADO REPORTED ON THE GROUND BY STORM CHASERS 4 MILES
NORTHWEST OF DE WITT.
&&
56Local storm report, Jan 22, 9:09 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
909 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO 2 E LODGE CORNER 34.30N 91.50W
01/22/2012 ARKANSAS AR LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND AT THE
JUNCTION OF HIGHWAYS 11 AND 165 TWO MILES EAST OF LODGE
CORNER.
&&
56Local storm report, Jan 22, 9:43 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
943 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL NEWPORT 35.63N 91.24W
01/22/2012 E1.00 INCH JACKSON AR LAW ENFORCEMENT
0800 PM HAIL NEWPORT 35.63N 91.24W
01/22/2012 E2.75 INCH JACKSON AR PUBLIC
GOLF BALL TO BASEBALL SIZE HAIL REPORTED IN NEWPORT
&&
56Local storm report, Jan 22, 9:44 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
944 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL GRAVEL HILL 35.26N 91.98W
01/22/2012 E1.25 INCH WHITE AR TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL REPORTED IN GRAVEL HILL.
0629 PM HAIL 8 N SEARCY 35.36N 91.73W
01/22/2012 E1.00 INCH WHITE AR TRAINED SPOTTER
0629 PM HAIL MALVERN 34.37N 92.82W
01/22/2012 E1.50 INCH HOT SPRING AR AMATEUR RADIO
0638 PM HAIL ROYAL 34.52N 93.23W
01/22/2012 E0.88 INCH GARLAND AR TRAINED SPOTTER
0652 PM HAIL 1 N GRAVEL RIDGE 34.89N 92.19W
01/22/2012 E1.00 INCH PULASKI AR AMATEUR RADIO
0702 PM TSTM WND DMG 3 S CHIDESTER 33.66N 93.02W
01/22/2012 OUACHITA AR LAW ENFORCEMENT
TREES DOWN AT WHITE OAK LAKE ACROSS HIGHWAY 57
0703 PM HAIL JACKSONVILLE 34.87N 92.13W
01/22/2012 E1.00 INCH PULASKI AR TRAINED SPOTTER
0704 PM HAIL 12 S FORDYCE 33.64N 92.41W
01/22/2012 E1.25 INCH CALHOUN AR TRAINED SPOTTER
0705 PM FUNNEL CLOUD 6 SW ENGLAND 34.48N 92.04W
01/22/2012 JEFFERSON AR AMATEUR RADIO
0710 PM HAIL CABOT 34.97N 92.02W
01/22/2012 E1.00 INCH LONOKE AR TRAINED SPOTTER
0710 PM HAIL OIL TROUGH 35.63N 91.46W
01/22/2012 E1.75 INCH INDEPENDENCE AR PUBLIC
0715 PM HAIL 2 W CLEAR LAKE 34.32N 92.25W
01/22/2012 E1.25 INCH GRANT AR AMATEUR RADIO
HAIL CRACKED THE WINDSHIELD OF THE AMATUER RADIO
OPERATOR.
0715 PM HAIL NEWPORT 35.63N 91.24W
01/22/2012 E1.00 INCH JACKSON AR LAW ENFORCEMENT
0726 PM TORNADO 4 NE FORDYCE 33.86N 92.36W
01/22/2012 CLEVELAND AR LAW ENFORCEMENT
2 HOUSES DAMAGAED ON HIGHWAY 8 NORTHEAST OF FORDYCE. NO
INJURIES REPORTED AT THIS TIME.
0726 PM TORNADO 4 NE FORDYCE 33.86N 92.36W
01/22/2012 CLEVELAND AR LAW ENFORCEMENT
DAMAGE REPORTED ON THE NORTH SIDE OF FORDYCE. LAW
ENFORCEMENT REPORTS HOUSES DAMAGED AND TREES DOWN.
0726 PM FUNNEL CLOUD 4 S ENGLAND 34.49N 91.97W
01/22/2012 JEFFERSON AR AMATEUR RADIO
0726 PM TORNADO 4 NE FORDYCE 33.86N 92.36W
01/22/2012 CLEVELAND AR LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND BY LAW ENFORCEMENT4 MILES
NORTHEAST OF FORDYCE.
0730 PM HAIL ENGLAND 34.54N 91.97W
01/22/2012 E1.50 INCH LONOKE AR AMATEUR RADIO
0730 PM HAIL 4 S ENGLAND 34.49N 91.97W
01/22/2012 E1.25 INCH JEFFERSON AR AMATEUR RADIO
AMATEUER OPERATOR REPORTING SOME HAIL STONES THE SIZE OF
SAOFTBALLS.
0740 PM TORNADO 5 W COY 34.54N 91.96W
01/22/2012 LONOKE AR AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED A BRIEF TORNADO
TOUCHDOWWN 5 MILES WEST OF COY
0750 PM FUNNEL CLOUD 4 W ENGLAND 34.54N 92.04W
01/22/2012 PULASKI AR AMATEUR RADIO
0756 PM HAIL PINEBERGEN 34.10N 91.98W
01/22/2012 E1.75 INCH JEFFERSON AR LAW ENFORCEMENT
0759 PM TORNADO 2 N SLOVAK 34.68N 91.58W
01/22/2012 PRAIRIE AR AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTS A TORNADO ON THE GROUND 2
MILES NORTH OF SLOVAK.
0759 PM FUNNEL CLOUD 10 SE HAZEN 34.69N 91.45W
01/22/2012 PRAIRIE AR AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTS TWO FUNNEL CLOUDS 10 MILES
SOUTHEAST OF HAZEN.
0800 PM HAIL NEWPORT 35.63N 91.24W
01/22/2012 E2.75 INCH JACKSON AR PUBLIC
GOLF BALL TO BASEBALL SIZE HAIL REPORTED IN NEWPORT
0815 PM HAIL GRIFFITH SPRING 34.02N 91.93W
01/22/2012 E2.75 INCH LINCOLN AR LAW ENFORCEMENT
0826 PM HAIL BRINKLEY 34.88N 91.19W
01/22/2012 E1.75 INCH MONROE AR LAW ENFORCEMENT
0830 PM HAIL BRINKLEY 34.88N 91.19W
01/22/2012 E2.75 INCH MONROE AR LAW ENFORCEMENT
0830 PM TORNADO 2 E LODGE CORNER 34.30N 91.50W
01/22/2012 ARKANSAS AR LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND AT THE
JUNCTION OF HIGHWAYS 11 AND 165 TWO MILES EAST OF LODGE
CORNER.
0833 PM HAIL 12 N STUTTGART 34.67N 91.55W
01/22/2012 E1.25 INCH PRAIRIE AR AMATEUR RADIO
0836 PM TORNADO 4 NW DE WITT 34.33N 91.39W
01/22/2012 ARKANSAS AR STORM CHASER
TORNADO REPORTED ON THE GROUND BY STORM CHASERS 4 MILES
NORTHWEST OF DE WITT.
0838 PM TORNADO 1 W BURKS 34.30N 91.42W
01/22/2012 ARKANSAS AR STORM CHASER
TORNADO REPORTED ON THE GROUND 1 MILE WEST OF BURKS.
&&
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 6:03 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 27 min |
| Jan 22, 6:20 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, White | 25 min |
| Jan 22, 6:26 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Jefferson, Saline | 49 min |
| Jan 22, 6:28 PM CST | Severe Thunderstorm Warning | LZK | Garland, Saline | 32 min |
| Jan 22, 6:32 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 28 min |
| Jan 22, 6:35 PM CST | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 40 min |
| Jan 22, 6:36 PM CST | Tornado Warning | LZK | Dallas, Grant, Hot Spring, Jefferson | 24 min |
| Jan 22, 6:43 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 32 min |
| Jan 22, 6:46 PM CST | Special Weather Statement | LZK | Garland | 29 min |
| Jan 22, 6:49 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, Sharp | 41 min |
| Jan 22, 6:58 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 47 min |
| Jan 22, 6:58 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 47 min |
| Jan 22, 6:58 PM CST | Tornado Warning | LZK | Grant, Jefferson, Lonoke, Pulaski | 32 min |
| Jan 22, 7:01 PM CST | Tornado Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 29 min |
| Jan 22, 7:09 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson | 51 min |
| Jan 22, 7:10 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 35 min |
| Jan 22, 7:25 PM CST | Tornado Warning | LZK | Cleveland, Dallas, Jefferson, Lincoln | 50 min |
| Jan 22, 7:29 PM CST | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 31 min |
| Jan 22, 7:32 PM CST | Severe Thunderstorm Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 43 min |
| Jan 22, 7:34 PM CST | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Pulaski, Saline | 26 min |
| Jan 22, 7:38 PM CST | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 52 min |
| Jan 22, 7:44 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Jefferson, Lincoln | 46 min |
| Jan 22, 7:48 PM CST | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie, Pulaski | 27 min |
| Jan 22, 7:55 PM CST | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 35 min |
| Jan 22, 8:02 PM CST | Tornado Warning | LZK | Arkansas, Jefferson, Lincoln | 28 min |
| Jan 22, 8:07 PM CST | Special Weather Statement | LZK | Ouachita | 43 min |
| Jan 22, 8:08 PM CST | Severe Thunderstorm Warning | LZK | Jackson, Monroe, Prairie, Woodruff | 52 min |
| Jan 22, 8:12 PM CST | Tornado Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 33 min |
| Jan 22, 8:13 PM CST | Tornado Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 47 min |
| Jan 22, 8:24 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson, Lincoln | 33 min |
| Jan 22, 8:27 PM CST | Tornado Warning | LZK | Arkansas, Jefferson, Monroe | 48 min |
| Jan 22, 8:41 PM CST | Severe Thunderstorm Warning | LZK | Monroe, Prairie | 19 min |
| Jan 22, 8:53 PM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland | 19 min |
| Jan 22, 8:59 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 16 min |
| Jan 22, 9:07 PM CST | River Flood Advisory | LZK | Independence, Jackson, Lawrence | 13 hr |
| Jan 22, 9:15 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 30 min |
| Jan 22, 9:17 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 28 min |
| Jan 22, 9:40 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 35 min |
| Jan 23, 9:50 AM CST | River Flood Warning | LZK | Jackson, Woodruff | 33 days |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.